MathSciNet Relay Station
MathSciNet bibliographic data
MR2179389 (2006f:32027) 32H50 (32H30 37A20 37F10)
Guedj, Vincent Ergodic properties of rational mappings with large topological degree. Ann. of Math. (2) 161 (2005), no. 3, 1589–1607.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement